# SDR SWAA041402

- Difficulty date: May 17, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 56,234 hours, 53,588 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND KEELBEAM CHORD AT BS 727 +2.5, AT RBL 7, CORRODED.  REMOVED AND REPLACED KEELBEAM CHORD PER EA.
